# SDR ABXA010656

- Difficulty date: December 28, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 48,450 hours, 42,709 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LOOP-A LEFT ENGINE LIGHT ILLUMINATED DURING DESCENT.  PERFORMED ABNORMAL CHECKLIST AND REMAINED ON LOOP-B.  INSPECTED LOOP FOR DEFECTS, NONE FOUND.  CHECKED CONTINUITY OF LOOP, ALL OK.  CLEANED CONNECTOR FROM WATER/OIL SOAKAGE.  OPS CHECKED GOOD IAW DC-9 AMM CHAPTER 26.
